# SDR MWEA00915

- Difficulty date: October 18, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,005 hours, 59,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5917497501
- Condition: Corroded
- Location: Jackpad
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON JACK PAD TEE FITTING AT LONGERON 30 STATION 996.  REMOVED TEE TO FACILITATE OTHER MAINTENANCE.  REMOVED AND REPLACED JACK PAD FITTING.
